MathSciNet Relay Station
MathSciNet bibliographic data
MR2230917 13D45 (13D02)
Eisenbud, David; Huneke, Craig; Ulrich, Bernd The regularity of Tor and graded Betti numbers. Amer. J. Math. 128 (2006), no. 3, 573–605.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement